sexologist-icon
Itching and red spots in head of penis
I am under antibiotic treatment for epididymitis for last 10 days. I was diagnosed with enterococcus infection. My local doctor prescribed Linezolid 600 twice a day for 10 days. From last two days I am having irritation and two three red spots on my glans penis. Has the long use of antibiotics caused some kind of yeast infection? When I use coconut oil, the irritation reduces. What should I do now?
131 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Please share pictures of the affected area so that I can analyze the problem and give you proper solution.. Few tests needs to be done for evaluation.. Accordingly treatment required
Next Steps
consult for prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Send penis pic N take authentic treatment in ayurveda for skin nourishing n blood purifier If u want best n permanent solution Chat us now
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Hello, You will have to get examined first
Health Tips
online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.